# SDR DALA2017050103509

- Difficulty date: April 25, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N939DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53356
- Aircraft time: 44,200 hours, 36,692 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Lanyard
- Condition: Damaged
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE LANYARD WITH BOX IN POOR CONDITION.  MAINTENANCE COMPLETE.
